Uniqueness of the Cauchy problem for a second order operator
Rendiconti del Seminario Matematico della Università di Padova, Volume 81 (1989), p. 85-93
@article{RSMUP_1989__81__85_0,
     author = {Del Santo, Daniele},
     title = {Uniqueness of the Cauchy problem for a second order operator},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {81},
     year = {1989},
     pages = {85-93},
     zbl = {0699.35039},
     mrnumber = {1020188},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1989__81__85_0}
}
Del Santo, Daniele. Uniqueness of the Cauchy problem for a second order operator. Rendiconti del Seminario Matematico della Università di Padova, Volume 81 (1989) pp. 85-93. http://www.numdam.org/item/RSMUP_1989__81__85_0/

[1] M.S. Baouendi - E. C. ZACHMANOUGLOU, Unique continuation of solutions of partial differential equations and inequalities from manifolds of any dimension, Duke Math. J., 45 (1978), pp. 1-13. | MR 486484 | Zbl 0373.35001

[2] S. Mizohata, On the Cauchy Problem, Science Press, Beijing (1985). | MR 860041 | Zbl 0616.35002

[3] S. Nakane, Uniqueness and non-uniqueness in the Cauchy problem for a class of operators of degenerate type, J. Diff. Equat., 51 (1984), pp. 78-96. | MR 727031 | Zbl 0488.35002

[4] S. Nakane, Non-uniqueness in the Cauchy problem for partial differential operators with multiple characteristics - I, Comm. P.D.E.'s, 9 (1) (1984), pp. 63-106. | MR 735149 | Zbl 0559.35001

[5] L. Nirenberg, Uniqueness in the Cauchy problem for a degenerated elliptic second order equation, in Differential Geometry and Complex Analysis, Springer-Verlag, Berlin (1985), pp. 213-218. | MR 780047 | Zbl 0572.35043

[6] O.A. Oleinik, On the Cauchy problem for weakly hyperbolic equations, Comm. Pure Appl. Math., 23 (1970), pp. 569-586. | MR 264227

[7] K. Watanabe, L'unicité du prolongement des équations elliptiques dégénérées, Tohoku Math. J., 34 (1982), pp. 239-249. | MR 664731 | Zbl 0476.35016

[8] C. Zuily, Uniqueness and Non- Uniqueness in the Cauchy Problem, Birkäuser, Boston (1983). | MR 701544 | Zbl 0521.35003

[9] C. Zuily, Second order elliptic equations and the uniqueness of the Cauchy problem, Bol. Soc. Bras. Mat., 12, n. 2 (1981), pp. 27-32. | MR 688186 | Zbl 0571.35023